# SDR AALA202401192729

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 37,505 hours, 20,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD CIDS PANEL SHOWS FOLLOWING FAULT.  DOOR 4L CHECK PRESSURE. SERVICED 4L DOOR DAMPER.
